zbMATH — the first resource for mathematics

Convexity of Chebyshev sets. (English) Zbl 0091.27701

Full Text: DOI EuDML
[1] Busemann, H.: Note on a theorem of convex sets. Mat. Tidsskr. B. 1947, 32-34. · Zbl 0040.38403
[2] Day, M. M.: Normed linear spaces. Ergeb. Math. Grenz. no. 21. Berlin 1959. · Zbl 0089.31403
[3] Eflmov, N. V., andS. B. Stechkin: Chebyshev sets in Banach spaces (Russian). Doklady Akad. Nauk SSSR121, 582-585 (1958).
[4] Efimov, N. V., andS. B. Stechkin: Some supporting properties of sets in Banach spaces as related to Chebyshev sets (Russian). Doklady Akad. Nauk SSSR127, 254-257 (1959). · Zbl 0095.08903
[5] Fan, Ky, andI. Glicksberg: Some geometric properties of the spheres in a normed linear space. Duke Math. J.25, 553-568 (1958). · Zbl 0084.33101
[6] James, R. C.: Reflexivity and the supremum of linear functionals. Ann. Math.66, 159-169 (1957). · Zbl 0079.12704
[7] Jessen, B.: Two theorems on convex point sets (Danish). Mat. Tidsskr. B. 1940, 66-70.
[8] Kalisch, G. K., andE. G. Straus: On the determination of points in a Banach space by their distances from the points of a given set. An. Acad. Brasil Ci.29, 501-519 (1957). · Zbl 0084.33102
[9] Klee, V.: Convex bodies and periodic homeomorphisms in Hilbert space. Trans. Am. Math. Soc.74, 10-43 (1953). · Zbl 0050.33202
[10] Klee, V.: Relative extreme points and weak compactness. Proceedings of the International Symposium on Linear Spaces. Jerusalem, July 1960.
[11] Mazur, S.: Über die kleinste konvexe Menge, die eine gegebene kompakte Menge enthält. Studia Math.2, 7-9 (1930). · JFM 56.0091.01
[12] Motzkin, Th.: Sur quelques propriétés caractéristiques des ensembles convexes. Atti. R. Accad. Lincei, Rend. VI s. 21, 562-567 (1935). · Zbl 0011.41105
[13] Motzkin, T. S., E. G. Straus andF. A. Valentine: The number of farthest points. Pacific J. Math.3, 221-232 (1953). · Zbl 0050.16503
[14] Ruston, A. F.: A note on convexity in Banach spaces. Proc. Cambridge Philos. Soc.45, 157-159 (1949). · Zbl 0031.31201
[15] Tychonov, A.: Ein Fixpunktsatz. Math. Ann.111, 767-776 (1935). · Zbl 0012.30803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.